Studia Logica 95 (1-2):21-35 (2010)

Krystyna Mruczek-Nasieniewska
Nicolaus Copernicus University
In the present paper we give syntactical and semantical characterization of the class of algebras defined by P-compatible identities of modular ortholattices. We also describe the lattice of some subvarieties of the variety MOLEx defined by so called externally compatible identities of modular ortholattices.
Keywords Philosophy   Computational Linguistics   Mathematical Logic and Foundations   Logic
Categories (categorize this paper)
DOI 10.1007/s11225-010-9255-5
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 61,008
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Some Properties of Orthologics.Yutaka Miyazaki - 2005 - Studia Logica 80 (1):75-93.
Of Modular Ortholattices.Jacek Malinowski - 1991 - Bulletin of the Section of Logic 20 (3/4):138-142.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

P-Compatible Abelian Groups.Krystyna Mruczek-Nasieniewska - 2005 - Logic and Logical Philosophy 14 (2):253-263.
Nearly Orthosymmetric Ortholattices and Hilbert Spaces.R. Mayet & S. Pulmannová - 1994 - Foundations of Physics 24 (10):1425-1437.
Of Modular Ortholattices.Jacek Malinowski - 1991 - Bulletin of the Section of Logic 20 (3/4):138-142.
A Short Equational Axiomatization of Modular Ortholattices.Bolesław Sobociński - 1976 - Notre Dame Journal of Formal Logic 17 (2):311-316.
Three Identities for Ortholattices.Ladislav Beran - 1976 - Notre Dame Journal of Formal Logic 17 (2):251-252.
On Regular and Symmetric Identities.E. Graczynska - 1981 - Bulletin of the Section of Logic 10 (3):104-106.
Hybrid Identities and Hybrid Equational Logic.Klaus Denecke - 1995 - Mathematical Logic Quarterly 41 (2):190-196.


Added to PP index

Total views
12 ( #772,288 of 2,439,433 )

Recent downloads (6 months)
1 ( #433,565 of 2,439,433 )

How can I increase my downloads?


My notes